# SDR ABXA000293

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 81,696 hours, 25,287 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291
- Condition: Out Of Adj
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM INSIDE.  ADJUSTED COCKPIT DOOR HANDLE LATCH. OPSCHECKED GOOD.
